# SDR AALA201909199008

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 16,114 hours, 1,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Faulty
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 SLIDE COVER BUSTLE LOOSE. REPLACED ONE LATCH AND ADJUSTED ANOTHER L2 IAW AMM 52-11-24-03A.
